MAUDE Adverse Event Report: MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM

MDT SOFAMOR DANEK PUERTO RICO MFG DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Catalog Number G6626746
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with stenosis; and underwent anterior cervical discectomy and fusion.Intra-op, after the cage was placed and the screws were inserted, the cage was noticed to be broken.According to the sales rep, the implant might have broken due to the force applied by the surgeon while trying to push it deeper.The implant and the screws were then removed; and another implant was used to complete the procedure.No fragment of the broken cage remained inside the patient.No patient complications were reported as a result of this event.

Brand Name
DIVERGENCE ANTERIOR CERVICAL FUSION SYSTEM
Manufacturer (Section D)
MDT SOFAMOR DANEK PUERTO RICO MFG
barrio marianna rd 909, km0.4
humacao PR 00792
MDR Report Key9933696
Report Number1030489-2020-00426
Device Sequence Number2464969
Product Code OVE
UDI-Device Identifier00643169337473
UDI-Public00643169337473
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141599
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG6626746
Device Lot NumberH5528939
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2020
Initial Report FDA Received Date04/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR